Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Concerning topological transformations in $ E\sb n$


Author: J. H. Roberts
Journal: Trans. Amer. Math. Soc. 34 (1932), 252-262
MSC: Primary 54H15
MathSciNet review: 1501637
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54H15

Retrieve articles in all journals with MSC: 54H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1932-1501637-0
PII: S 0002-9947(1932)1501637-0
Article copyright: © Copyright 1932 American Mathematical Society